首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the projections of Laplacians under Riemannian submersions
  • 本地全文:下载
  • 作者:Huiling Le
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2001
  • 卷号:25
  • 期号:1
  • 页码:33-42
  • DOI:10.1155/S0161171201003751
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We give a condition on Riemannian submersions from a Riemannian manifold M to a Riemannian manifold N which will ensure that it induces a differential operator on N from the Laplace-Beltrami operator on M . Equivalently, this condition ensures that a Riemannian submersion maps Brownian motion to a diffusion.

国家哲学社会科学文献中心版权所有